# SDR QXEA2013042900851

- Difficulty date: April 29, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 156-236 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS CORRODED RIVETS BETWEEN STA X156.000 AND X236.000.  REMOVED CORRODED RIVETS ON STRINGER 31S BETWEEN STA.156 AND STA.236 IAW Q-400 SRM 51-42-05-02-01 REV.12.  OK TO INSTALL RIVETS.  INSTALLED RIVETS IN STRINGER 31S BETWEEN STA 156 & 236 IAW SRM 51-42-05-02-01, REV12.  APPLIED PRIMER TO RIVETS ON STRINGER 31S BETWEEN STA 156 AND STA 236 IAW SRM 51-25-10-02-01, REV12.   APPLIED ALUMINIZED AND CPC TO STRINGER 31S STATIONS 156.00-236.00 IAW SRM 51-25-15-02-01, REV12 AND AMM 51-25-01-390-801, REV42.  APPLIED TOPCOAT TO EXTERIOR RIVETS ON STRINGER 31S BETWEEN STATION 156.00-236.00 IAW SRM 51-25-15-02-01, REV12.
